# SDR SIMA20150115006

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,454 hours, 24,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR IMBV INSPECTION WITH MEL 33-50 FOR FLOOR PROXIMITY STRIP JUST OUTSIDE OF LAVATORY INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  FOUND CONNECTOR BROKEN ON ACFT SIDE OF HARNESS.  REPLACED CONNECTOR IAW SWPM 20-00-03.
